Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 156483, 5 pages
http://dx.doi.org/10.1155/2014/156483
Research Article

Joint Application of Bilinear Operator and F-Expansion Method for ()-Dimensional Kadomtsev-Petviashvili Equation

Department of Mathematics, Honghe University, Mengzi, Yunnan 661100, China

Received 5 August 2014; Accepted 2 November 2014; Published 23 November 2014

Academic Editor: Marcelo M. Cavalcanti

Copyright © 2014 Shaolin Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. L. Wang, “Solitary wave solutions for variant Boussinesq equations,” Physics Letters A, vol. 199, no. 3-4, pp. 169–172, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. A. Ebaid, “Exact solitary wave solutions for some nonlinear evolution equations via Exp-function method,” Physics Letters A, vol. 365, no. 3, pp. 213–219, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. M. Song, X. Hou, and J. Cao, “Solitary wave solutions and kink wave solutions for a generalized KDV-mKDV equation,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5942–5948, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. Y. Zhou, M. Wang, and T. Miao, “The periodic wave solutions and solitary wave solutions for a class of nonlinear partial differential equations,” Physics Letters A, vol. 323, no. 1-2, pp. 77–88, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. A. Abdou, “Exact periodic wave solutions to some nonlinear evolution equations,” International Journal of Nonlinear Science, vol. 6, no. 2, pp. 145–153, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Z. Dai, J. Liu, X. Zeng, and Z. Liu, “Periodic kink-wave and kinky periodic-wave solutions for the Jimbo-Miwa equation,” Physics Letters. A, vol. 372, no. 38, pp. 5984–5986, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. J. Li and Y. Zhang, “Exact loop solutions, cusp solutions, solitary wave solutions and periodic wave solutions for the special CH-DP equation,” Nonlinear Analysis: Real World Applications, vol. 10, no. 4, pp. 2502–2507, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. M. A. Abdou and A. A. Soliman, “Variational iteration method for solving BURger's and coupled BURger's equations,” Journal of Computational and Applied Mathematics, vol. 181, no. 2, pp. 245–251, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. E. M. Zayed, T. A. Nofal, and K. A. Gepreel, “On using the homotopy perturbation method for finding the travelling wave solutions of generalized nonlinear Hirota-Satsuma coupled KdV equations,” International Journal of Nonlinear Science, vol. 7, no. 2, pp. 159–166, 2009. View at Google Scholar · View at MathSciNet
  10. M. Madani, M. Fathizadeh, Y. Khan, and A. Yildirim, “On the coupling of the homotopy perturbation method and Laplace transformation,” Mathematical and Computer Modelling, vol. 53, no. 9-10, pp. 1937–1945, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. D. Feng and K. Li, “Exact traveling wave solutions for a generalized Hirota-Satsuma coupled KdV equation by Fan sub-equation method,” Physics Letters A, vol. 375, no. 23, pp. 2201–2210, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Y. Xie, S. Tang, and D. Feng, “New exact solutions to the generalized KdV equation with generalized evolution,” Pramana, vol. 78, no. 4, pp. 499–511, 2012. View at Publisher · View at Google Scholar · View at Scopus
  13. A. Bekir and E. Aksoy, “Exact solutions of nonlinear evolution equations with variable coefficients using exp-function method,” Applied Mathematics and Computation, vol. 217, no. 1, pp. 430–436, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. Z. Dai, S. Li, Q. Dai, and J. Huang, “Singular periodic soliton solutions and resonance for the Kadomtsev-Petviashvili equation,” Chaos, Solitons & Fractals, vol. 34, no. 4, pp. 1148–1153, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Z.-D. Dai, S.-L. Li, D.-L. Li, and A.-J. Zhu, “Periodic bifurcation and soliton deflexion for kadomtsev-petviashvili equation,” Chinese Physics Letters, vol. 24, no. 6, pp. 1429–1432, 2007. View at Publisher · View at Google Scholar · View at Scopus
  16. M. Wang, X. Li, and J. Zhang, “The G/G-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Physics Letters A, vol. 372, no. 4, pp. 417–423, 2008. View at Google Scholar
  17. R. Abazari, “Application of (G′/G)-expansion method to travelling wave solutions of three nonlinear evolution equation,” Computers and Fluids, vol. 39, no. 10, pp. 1957–1963, 2010. View at Publisher · View at Google Scholar · View at Scopus
  18. M. A. Abdou, “The extended F-expansion method and its application for a class of nonlinear evolution equations,” Chaos, Solitons & Fractals, vol. 31, no. 1, pp. 95–104, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. A. Ebaid and E. H. Aly, “Exact solutions for the transformed reduced Ostrovsky equation via the F-expansion method in terms of Weierstrass-elliptic and Jacobian-elliptic functions,” Wave Motion, vol. 49, no. 2, pp. 296–308, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. H. Kumar and F. Chand, “Applications of extended F-expansion and projective Ricatti equation methods to (2+1)-dimensional soliton equations,” AIP Advances, vol. 3, no. 3, Article ID 032128, 2013. View at Publisher · View at Google Scholar · View at Scopus
  21. D.-Q. Xian and H.-L. Chen, “Symmetry reductions and new exact non-traveling wave solutions of potential Kadomtsev-Petviashvili equation with p-power,” Applied Mathematics and Computation, vol. 216, no. 1, pp. 70–79, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. S. V. Manakov and P. M. Santini, “Wave breaking in solutions of the dispersionless Kadomtsev-Petviashvili equation at at finite time,” Theoretical and Mathematical Physics, vol. 172, no. 2, pp. 1118–1126, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. C. Klein and J.-C. Saut, “Numerical study of blow up and stability of solutions of generalized Kadomtsev-Petviashvili equations,” Journal of Nonlinear Science, vol. 22, no. 5, pp. 763–811, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus